MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT INSULIN; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN

ABBOTT GMBH ARCHITECT INSULIN; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Catalog Number 08K41-28
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 patient identifier: sample id is (b)(6).
 
Event or Problem Description
The customer reported falsely elevated architect insulin and provided the following data for a 49 year old female patient: on (b)(6) 2025 sample id (b)(6) result was >300 u/ml.The next day 1:2 dilution result was >600 u/ml.The sample was sent to another testing center, and generated a result of 18.10 u/ml.Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.
 
Event or Problem Description
The customer reported falsely elevated architect insulin and provided the following data for a 49-year-old female patient: on (b)(6) 2025 sample id (b)(6) result was >300 u/ml.The next day 1:2 dilution result was >600 u/ml.The sample was sent to another testing center, and generated a result of 18.10 u/ml.Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A ticket search for lot 80221lp88 did not identify an increase in complaint activity related to the issue under review.A review of tracking and trending for the architect insulin reagent did not identify any trends.Device history review did not identify any nonconformances, potential nonconformances or deviations associated with the complaint lot number.The overall performance of architect insulin reagents in the field was reviewed using data gathered from customers worldwide.The patient¿s data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 80221lp88 is within the established control limits.Labeling review concludes that the issue is adequately addressed.Use error may have contributed to the customers issue as the assay package insert states do not compare result to other methods.Based on the investigation, no systemic issue or deficiency of the architect insulin assay, lot 80221lp88 was identified.

Brand Name
ARCHITECT INSULIN
Common Device Name
RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23500769
Report Number3002809144-2025-00355
Device Sequence Number8911359
Product Code CFP
UDI-Device Identifier00380740169824
UDI-Public(01)00380740169824(17)260527(10)80221LP88
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2026
Device Catalogue Number08K41-28
Device Lot Number80221LP88
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1SR INTEG REFRB-SE, 01L87-97, (B)(6).; ARC I1SR INTEG REFRB-SE, 01L87-97, (B)(6).
Patient Age49 YR
Patient SexFemale